# SDR SWIA971361

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Engine: Pwa PW118B
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Not Latched
- Location: Fuel Service
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO LAS DUE TO SERVICE DOOR LIGHT.  FOUND FUEL DOOR NOT LATCHED PROPERLY.  FUELER LATCHED DOOR, CHECKS GOOD.  MEL 52-70-1.  INSPECTED ALL SERVICE DOORS AND LATCHES.  ALL FOUND GOOD.  SERVICE DOOR LIGHT SYSTEM FOUND TO BE WORKING NORMAL.
